Doctor insights on:
NO: Please don't self medicate. See a physician who can run tests-there are many different causes. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I took cipro (ciprofloxacin) for Trav. Diarrhea two weeks ago, I then became constipated. Now the last two days I've had severe bloating, waves of abdominal pain?
Constipation: I recommend that you insert a glycerin rectal suppository and/or give yourself a fleets enema in view of your abdominal discomfort and bloating. I don't recommend a laxative stimulant by mouth as you seem to need treatment that works from below. If increased abdominal discomfort and distension or vomiting occurs, you'll need urgent evaluation and treatment. Senokot (senna) by mouth is ok if no pain,bloat. ...Read more
Uti uncomplicated klebsiella o. 1 day of cipro (ciprofloxacin) = hives and diarrhea. Doctor switched me to suprax since culture showed it effective. Is suprax 'safe'?
Safety of suprax (cefixime): Yes, suprax (cefixime) is safe. It is a cephalosporin antibiotic. Interestingly, it was not used for many years because of antibiotic resistance. Recently it has proven itself and for your situation it sounds like a reasonable choice. ...Read moreSee 2 more doctor answers
I have been diagnosed with Diverticulitis . How do I stop the diarrhea? Currently taking Cipro (ciprofloxacin) and Flagyl.
Be careful!!!: Diarrhea usually IS NOT part of the symptom complex of diverticulitis. How was your case diagnosed? Did you have a CT scan. And even if you did colitis, which is just a general term for inflamed colon, can look like diverticulitis but it would more commonly cause diarrhea. If diarrhea started after taking antibiotics you could have C diff colitis which requires stool culture and can be serious ...Read moreSee 1 more doctor answer
34 yr old, on cipro (ciprofloxacin) 7 weeks ago. Had diarrhea, small flat stools & anxiety. Diarrhea has mostly subsided, stool is still flat. Due to anxiety?
I'm traveling in thailand and have had diarrhea for a few days (no other symptoms). Diphen/atropine not working. Should i take cipro (ciprofloxacin) or zithromax?
Cipro (ciprofloxacin): Traveler's diarrhea is very common in the first few days of travel to a new location. Taking Cipro (ciprofloxacin) at the first sign of diarrheal symptoms is an easy way to stave off a prolonged course of diarrhea. Zithromax will not do you much good in this case. ...Read more
I have a question. My son just had an appendectomy. He was prescribed oral cipro (ciprofloxacin) and flagyl. Now he is having runny diarrhea. Can he take immodium?
Probably: This should at least slow down the stooling and will not interfere with the other meds.I would put in a call to the treatment team to keep them up to date on his condition.They may want to re-check him sooner. ...Read more
I am taking Cipro (ciprofloxacin) & Flagyl for Colitis. On antibiotics the diarrhea has gone from inconvenient to uncontrollable. Can I take anything to control it?
Just started cipro (ciprofloxacin) for UTI (3rd since april) 1st dose last night 10pm. Today vomiting nausea and forceful diarrhea. Could it be cipro (ciprofloxacin)?
Recurrent UTI's: A more important question you need to ask is: why am i having recurrent uti's? You need to see a urologist to make sure you do not have an anatomical defect in your urinary system causing your uti's to develop. If there is such a problem, resolution of it may prevent future ones. What does the doctor who is giving you Cipro (ciprofloxacin) say about your recurrent uti's? ...Read moreSee 1 more doctor answer